# SDR PNSA2014021601

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N679P
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 42,444 hours, 37,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BULB INOPERATIVE RELACED THE BULB AND OPS CHECKED GOOD.
